MathSciNet Relay Station
MathSciNet bibliographic data
MR519520 52A40 (35P15 53A05 53C45 53C70)
Osserman, Robert Bonnesen-style isoperimetric inequalities. Amer. Math. Monthly 86 (1979), no. 1, 1–29.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement